# SDR ORJA9985

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHT AT SEAT ON ROW 1 INOPERABLE.  FIXED BROKEN WIRE AT SEAT ON ROW 1 EMERGENCY LIGHT.  OPS CHECK GOOD.  (M)
